MAUDE Adverse Event Report: Riverpoint Medical LLC Velosorb Fast; Braided Fast Absorbable Surgical Suture,

Riverpoint Medical LLC Velosorb Fast; Braided Fast Absorbable Surgical Suture,
Model Number SV-2252
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 01/01/2026
Type of Reportable Event Malfunction

Brand Name
Velosorb Fast
Common Device Name
Braided Fast Absorbable Surgical Suture,
Manufacturer (Section D)
Riverpoint Medical LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
Riverpoint Medical LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key50229729
Report Number3009681798-2026-00035
Device Sequence Number18710490
Product Code GAM
UDI-Device Identifier20884521151427
UDI-Public20884521151427
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSV-2252
Device Lot Number25061920
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown